International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 6 Issue 12, December 2017

Some Results on Invariant Submanifolds in an Indefinite Trans-Sasakian Manifold-II

Nanditha S Matad

The purpose of this paper is to study invariant submanifolds in an indefinite trans-Sasakian manifold. Necessary and sufficient conditions are given on a submanifold of a indefinite trans- Sasakian manifold to be invariant and invariant case is considered. In this case further properties and some theorems are given related to an invariant sub manifolds in a indefinite trans- Sasakian manifold.

Keywords: Indefinite Trans-Sasakian manifold, Invariant submanifold, Covariant differentiation

Edition: Volume 6 Issue 12, December 2017

Pages: 1684 - 1686


How to Cite this Article?

Nanditha S Matad, "Some Results on Invariant Submanifolds in an Indefinite Trans-Sasakian Manifold-II", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=23111705, Volume 6 Issue 12, December 2017, 1684 - 1686

0 PDF Views | 2 PDF Downloads

Download Article PDF

Video Lecture of Above Article is Not Available Yet

You be the First to Request! Press the Button below!



Similar Articles with Keyword 'Invariant submanifold'

Research Paper, Mathematics, India, Volume 6 Issue 12, December 2017

Pages: 1684 - 1686

Some Results on Invariant Submanifolds in an Indefinite Trans-Sasakian Manifold-II

Nanditha S Matad

Share this article

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2338 - 2340

Invariant Submanifold of Structure Manifold

Lakhan Singh, Shailendra Kumar Gautam

Share this article

Top